Alert archive / Alabama / Flash Flood Warnings in 2009
Flash Flood Warning 97, NWS Birmingham, AL
NWS Birmingham, AL issued this flash flood warning at Sep 21, 2009, 11:56 AM CDT for 7 counties in Alabama. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 21, 2009, 11:56 AM CDT (16:56 UTC)
- Expired
- Sep 21, 2009, 4:00 PM CDT
- In force
- 4 hr
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bibb County, AL, Chilton County, AL, Dallas County, AL, Greene County, AL, Hale County, AL, Marengo County, AL, Perry County, AL
The radar
The Birmingham radar (KBMX), 59 km from the middle of the area, began a volume at 16:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 21, 1:00 PM CDT | FLASH FLOOD | Jemison, AL | SEVERAL DIRT ROADS AROUND THE COUNTY HAVE BEEN WASHED OUT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 64 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 4.9 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1524 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 500 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KBMX 211656
FFWBMX
ALC007-021-047-063-065-091-105-212100-
/O.NEW.KBMX.FF.W.0097.090921T1656Z-090921T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1156 AM CDT MON SEP 21 2009
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BIBB COUNTY IN CENTRAL ALABAMA...
THIS INCLUDES THE CITIES OF...CENTREVILLE...BRENT...
CHILTON COUNTY IN CENTRAL ALABAMA...
THIS INCLUDES THE CITIES OF...JEMISON...CLANTON...
PERRY COUNTY IN CENTRAL ALABAMA...
THIS INCLUDES THE CITIES OF...UNIONTOWN...MARION...
NORTHERN DALLAS COUNTY IN SOUTH CENTRAL ALABAMA...
THIS INCLUDES THE CITIES OF...VALLEY GRANDE...SELMA...
NORTHERN MARENGO COUNTY IN SOUTHWEST ALABAMA...
THIS INCLUDES THE CITIES OF...LINDEN...DEMOPOLIS...
EXTREME SOUTHEASTERN GREENE COUNTY IN WEST CENTRAL ALABAMA...
SOUTHERN HALE COUNTY IN WEST CENTRAL ALABAMA...
THIS INCLUDES THE CITY OF GREENSBORO...
* UNTIL 400 PM CDT
* AT 1154 AM CDT...THE NATIONAL WEATHER SERVICE DETECTED FLASH
FLOODING FROM A LINE OF THUNDERSTORMS OVER THE WARNED AREA. HEAVY
RAINFALL WILL PRODUCE 2 TO 3 INCHES OF RAIN IN A VERY SHORT AMOUNT
OF TIME. THIS COULD LEAD TO A DANGEROUS SITUATION WITH RAPID FLASH
FLOODING.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WEST
CENTREVILLE...WEST BLOCTON...UNION GROVE...THORSBY...TALLADEGA
NATIONAL FOREST...MERTZ...LOW GAP...HARRISBURG...GAP OF THE
MOUNTAIN...EOLINE...CHILTON COUNTY MOTOR SPORTS PARK...BRIERFIELD
IRONWORKS PARK AND ASHBY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES IS POSSIBLE IN THE
WARNED AREA.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3235 8794 3267 8778 3281 8757 3283 8742
3301 8742 3301 8732 3310 8731 3314 8719
3324 8715 3325 8702 3317 8702 3306 8690
3306 8660 3282 8657 3266 8685 3266 8691
3260 8690 3250 8698 3239 8700 3220 8793
$$
10/ARM1 follow-up statement
000
WGUS74 KBMX 211941
FFSBMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
241 PM CDT MON SEP 21 2009
ALC007-021-047-063-065-091-105-212100-
/O.CON.KBMX.FF.W.0097.000000T0000Z-090921T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARENGO AL-DALLAS AL-PERRY AL-HALE AL-CHILTON AL-GREENE AL-BIBB AL-
241 PM CDT MON SEP 21 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR
BIBB...EXTREME SOUTHEASTERN GREENE...CHILTON...SOUTHERN HALE...
PERRY...NORTHERN DALLAS AND NORTHERN MARENGO COUNTIES...
AT 237 PM CDT...THE NATIONAL WEATHER SERVICE CONTINUED TO DETECT A
LINE OF THUNDERSTORMS CAPABLE OF PRODUCING FLASH FLOODING OVER THE
WARNED AREA. AN ADDITIONAL 2 TO 4 INCHES OF RAIN IS STILL POSSIBLE
THROUGH 4 PM.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WEST
CENTREVILLE...WEST BLOCTON...UNION GROVE...THORSBY...TALLADEGA
NATIONAL FOREST...MERTZ...LOW GAP...LAWLEY...JEMISON...HARRISBURG...
GAP OF THE MOUNTAIN...EOLINE...CLANTON...CHILTON COUNTY MOTOR SPORTS
PARK...CENTREVILLE...BRIERFIELD IRONWORKS PARK...BRENT AND ASHBY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3235 8794 3267 8778 3281 8757 3283 8742
3301 8742 3301 8732 3310 8731 3314 8719
3324 8715 3325 8702 3317 8702 3306 8690
3306 8660 3282 8657 3266 8685 3266 8691
3260 8690 3250 8698 3239 8700 3220 8793
$$
10/ARMWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Sep 21, 10:28 AM CDT, 1 hour 28 minutes earlier.
Area forecast discussion, Sep 21, 10:28 AM CDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 1028 AM CDT MON SEP 21 2009 .UPDATE...FOR MORNING DISCUSSION. && .DISCUSSION... ANYBODY REMEMBER THE DROUGHT WE WERE IN A COUPLE OF YEARS AGO? THAT HAS COME AND GONE AS RAIN CONTINUES TO FALL ACROSS A GOOD PORTION OF CENTRAL ALABAMA. THESE RAINS HAVE BEEN CONTINUOUS (FOR THE MOST PART) SINCE MIDNIGHT IN AREAS LIKE PICKENS...TUSCALOOSA AND GREENE COUNTIES...WHICH HAS LED TO THE ISSUANCE OF FLASH FLOOD WARNINGS ACROSS ALL OF THESE AREAS THROUGHOUT THE MORNING. SOME AREAS HAVE RECEIVED RAINFALL TOTALS IN THE NEIGHBORHOOD OF 4 TO 6 INCHES...WITH LOCALLY HEAVIER RADAR ESTIMATES OF 10+ INCHES...SINCE MIDNIGHT AND COULD SEE ANOTHER 2 TO 4 INCHES THROUGH MID AFTERNOON. CALLS CONTINUE TO COME IN THIS MORNING ABOUT ROADS BEING WASHED OUT AS PEOPLE BEGIN TO DRIVE OUT AND ABOUT. REMEMBER. IF YOU ARE CONFRONTED WITH THE CHOICE OF DRIVING THROUGH ANY DEPTH OF WATER IN A ROADWAY OR TURNING YOUR VEHICLE AROUND, DONT BECOME A STATISTIC. TURN AROUND...DONT DROWN. FOR THE REST OF THE MORNING AND INTO THE EARLY AFTERNOON HOURS... THING DO NOT LOOK TO CHANGE MUCH AT ALL. RAINFALL IS EXPECTED TO PERSIST AS PWS ABOVE 2 INCHES...LARGE SCALE SFC CONVERGENCE AND THESE LITTLE VORT MAXES MOVING OVER THE STATE COMBINE TO MAKE FOR A VERY WET DAY. STAY TUNED TO NOAA WEATHER RADIO AND YOUR LOCAL NEW MEDIA OUTLET FOR THE LATEST ON THE FLASH FLOOD THREAT. && .AVIATION...12Z TAF DISCUSSION. NMRS SHWRS AND TSTMS CONTINUE TO TRACK NORTHEAST ACROSS THE I-20 CORRIDOR...AND THIS TREND WILL LIKELY CONTINUE THRU 17Z. THIS ACTIVITY WILL AFFECT SITES TCL...BHM...EET...ANB THRU AT LEAST 17Z. THE MAIN HAZARDS WILL BE LOW VSBYS DUE TO HEAVY RAINFALL AND LIGHTNING. THE OTHER CONCERN THIS MORNING IS LIFR CIGS AT KMGM AND KTOI. THE CIGS WILL SLOWLY RISE AND BECOME MVFR BY 15Z. SHWRS AND TSTMS SHOULD INCREASE IN AND NEAR MGM AND TOI AFTER 15Z DUE TO DAYTIME HEATING. THIS PATTERN IS VERY DIFFICULT TO PREDICT BEYOND SIX HOURS AND FORECAST MAY NOT BE PESSIMISTIC ENOUGH AFTER 17Z. && .BMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FOR ALL OF CENTRAL ALABAMA UNTIL MIDNIGHT TONIGHT. && 27/58
Hazardous weather outlook, Sep 21, 7:25 AM CDT, 4 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 725 AM CDT MON SEP 21 2009 ALZ011>015-017>050-220000- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 725 AM CDT MON SEP 21 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE TO TRAIN NORTHEAST ACROSS THE AREA TODAY AND THIS EVENING. THE THREAT OF FLASH FLOODING IS HIGH...ESPECIALLY ALONG THE I-20 CORRIDOR. A FLASH FLOOD WATCH IS IN EFFECT THROUGH THE EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. RAIN CHANCES WILL REMAIN ABOVE NORMAL TUESDAY ALONG WITH A THREAT OF FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL LIKELY BE NECESSARY TODAY DUE TO FLOODING.
In the hours before
Special weather statement, Sep 21, 10:08 AM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1008 AM CDT MON SEP 21 2009 ALZ011>015-017>050-220000- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN- CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR- TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON- COOSA-TALLAPOOSA-CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE- MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON... FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN... ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA... BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER... PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE... LIVINGSTON...EUTAW...GREENSBORO...MOUNDVILLE...MARION... CENTREVILLE...CLANTON...ROCKFORD...ALEXANDER CITY...DADEVILLE... VALLEY...LANETT...LAFAYETTE...DEMOPOLIS...LINDEN...SELMA... PRATTVILLE...FORT DEPOSIT...HAYNEVILLE...WETUMPKA...TALLASSEE... MONTGOMERY...TUSKEGEE...UNION SPRINGS...AUBURN...OPELIKA... PHENIX CITY...TROY...EUFAULA 1008 AM CDT MON SEP 21 2009 ...LIFE THREATENING FLASH FLOODING CONDITIONS ACROSS CENTRAL ALABAMA... A VERY PERSISTENT WET PATTERN OF THE LAST SEVERAL DAYS HAS CREATED HAZARDOUS CONDITIONS ACROSS PORTIONS OF CENTRAL ALABAMA. SINCE SUNDAY AFTERNOON...ANYWHERE FROM 5 TO 10 PLUS INCHES OF RAINFALL...WITH LOCALLY HIGHER TOTALS...HAVE FALLEN ACROSS AREAS OF WESTERN ALABAMA GENERALLY NORTH OF U.S. 80 AND ALONG AND WEST OF INTERSTATE 65. ALL COUNTIES ACROSS CENTRAL ALABAMA HAVE RECEIVED SUBSTANTIAL RAINFALL OVER THE PAST SEVERAL DAYS. PERIODS OF HEAVY RAINFALL ARE EXPECTED TO CONTINUE THROUGH TONIGHT...WITH AN ADDITIONAL 2 TO 4 INCHES OF RAINFALL POSSIBLE ACROSS MUCH OF THE AREA WITH LOCALLY HIGHER AMOUNTS. GROUNDS ARE SATURATED ACROSS CENTRAL ALABAMA AND WE HAVE TRANSITIONED TO LIFE THREATENING FLASH FLOODING CONDITIONS. RESIDENTS ARE EXPECTED TO USE CAUTION WHEN TRAVELING AS MUCH MORE THAN THE USUAL LOW LYING AREAS WILL BE SUSCEPTIBLE TO FLASH FLOODING. 08
Local storm report, Sep 21, 10:27 AM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1027 AM CDT MON SEP 21 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM FLASH FLOOD MOUNDVILLE 33.00N 87.63W
09/21/2009 HALE AL EMERGENCY MNGR
EXTENSIVE FLOODING REPORTED IN MOUNDVILLE...WITH NUMEROUS
ROADS CLOSED AND WATER DAMAGE REPORTED TO SEVERAL HOMES.
&&
GGOGGINSLocal storm report, Sep 21, 10:51 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1051 AM CDT MON SEP 21 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1043 PM FLASH FLOOD CENTREVILLE 32.97N 87.13W
09/20/2009 BIBB AL EMERGENCY MNGR
WATER CROSSING STATE HIGHWAY 219 AT OLD MILL POND CAUSING
ROADWAY TO BE CLOSED.
&&
GGOGGINSLocal storm report, Sep 21, 10:55 AM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1055 AM CDT MON SEP 21 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1043 PM FLOOD 2 SE HARRISBURG 32.86N 87.20W
09/20/2009 BIBB AL EMERGENCY MNGR
FLOODING FROM CAHABA RIVER HAS CAUSED HARRISBURG ROAD TO
BECOME SUBMERGED AND HAS BEEN CLOSED.
&&
GGOGGINSLocal storm report, Sep 21, 10:57 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1057 AM CDT MON SEP 21 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1043 AM FLOOD 2 SE HARRISBURG 32.86N 87.20W
09/21/2009 BIBB AL EMERGENCY MNGR
FLOODING FROM CAHABA RIVER HAS CAUSED HARRISBURG ROAD TO
BECOME SUBMERGED AND HAS BEEN CLOSED. TIME CORRECTED.
&&
GGOGGINSLocal storm report, Sep 21, 10:58 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1058 AM CDT MON SEP 21 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1043 AM FLASH FLOOD CENTREVILLE 32.97N 87.13W
09/21/2009 BIBB AL EMERGENCY MNGR
WATER CROSSING STATE HIGHWAY 219 AT OLD MILL POND CAUSING
ROADWAY TO BE CLOSED. TIME CORRECTED.
&&
GGOGGINSThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 20, 7:00 PM CDT | Flash Flood Warning | BMX | Fayette, Walker, Winston | 3 hr |
| Sep 20, 7:40 PM CDT | Flash Flood Warning | BMX | Fayette, Greene, Pickens, Tuscaloosa | 3 hr |
| Sep 20, 8:02 PM CDT | Areal Flood Advisory | BMX | Cherokee | 3 hr |
| Sep 20, 8:56 PM CDT | Flash Flood Warning | BMX | Bibb, Jefferson, Shelby, Tuscaloosa, Walker | 3 hr |
| Sep 20, 10:01 PM CDT | Flash Flood Warning | BMX | Greene, Pickens, Tuscaloosa | 3 hr |
| Sep 20, 10:23 PM CDT | Areal Flood Advisory | BMX | Bibb, Greene, Hale, Perry, Tuscaloosa | 3 hr |
| Sep 20, 10:50 PM CDT | Flash Flood Warning | BMX | Bibb, Greene, Hale, Perry, Tuscaloosa | 3 hr |
| Sep 20, 11:26 PM CDT | Flash Flood Warning | BMX | Chilton, Shelby | 3 hr |
| Sep 21, 12:05 AM CDT | Flash Flood Warning | BMX | Bibb, Jefferson, Shelby, Tuscaloosa | 3 hr |
| Sep 21, 12:55 AM CDT | Flash Flood Warning | BMX | Greene, Pickens, Sumter | 3 hr |
| Sep 21, 1:44 AM CDT | Flash Flood Warning | BMX | Bibb, Hale, Perry, Tuscaloosa | 3 hr |
| Sep 21, 2:30 AM CDT | Flash Flood Warning | BMX | Tuscaloosa | 2 hr |
| Sep 21, 3:11 AM CDT | Flash Flood Warning | BMX | Clay, Coosa, Talladega | 3 hr |
| Sep 21, 3:44 AM CDT | Flash Flood Warning | BMX | Greene, Pickens, Sumter | 10 hr |
| Sep 21, 4:27 AM CDT | Flash Flood Warning | BMX | Tuscaloosa | 3 hr |
| Sep 21, 7:21 AM CDT | Flash Flood Warning | BMX | Tuscaloosa | 6 hr |
| Sep 21, 7:58 AM CDT | Flash Flood Warning | BMX | Lamar, Pickens | 6 hr |
| Sep 21, 8:19 AM CDT | Flash Flood Warning | BMX | Pickens, Tuscaloosa | 6 hr |
| Sep 21, 8:27 AM CDT | Flash Flood Warning | BMX | Greene, Hale | 4 hr |
| Sep 21, 9:00 AM CDT | Flash Flood Warning | BMX | Bibb, Perry | 3 hr |
| Sep 21, 9:55 AM CDT | River Flood Warning | BMX | Greene, Hale, Marengo | 3 days |
| Sep 21, 9:56 AM CDT | Flash Flood Warning | BMX | Jefferson, St. Clair, Shelby | 3 hr |
| Sep 21, 10:17 AM CDT | Flash Flood Warning | BMX | Fayette, Marion, Walker, Winston | 3 hr |
| Sep 21, 10:27 AM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 4 days |
| Sep 21, 12:53 PM CDT | Flash Flood Warning | BMX | Chilton, Coosa, Jefferson, St. Clair, Shelby, Talladega | 3 hr |
| Sep 21, 1:39 PM CDT | Tornado Warning | BMX | Sumter | 51 min |
| Sep 21, 1:52 PM CDT | Flash Flood Warning | BMX | Greene, Hale, Pickens, Sumter | 3 hr |
| Sep 21, 2:04 PM CDT | Flash Flood Warning | BMX | Clay, Coosa, Tallapoosa | 3 hr |
| Sep 21, 2:24 PM CDT | Tornado Warning | BMX | Greene, Sumter | 51 min |
| Sep 21, 2:59 PM CDT | Flash Flood Warning | BMX | Chambers, Randolph, Tallapoosa | 2 hr |
| Sep 21, 3:07 PM CDT | Tornado Warning | BMX | Greene, Sumter | 38 min |
| Sep 21, 3:39 PM CDT | Tornado Warning | BMX | Greene, Hale, Sumter | 13 min |
| Sep 21, 3:41 PM CDT | Tornado Warning | BMX | Greene, Hale, Sumter | 13 min |
| Sep 21, 4:09 PM CDT | Tornado Warning | BMX | Greene, Hale, Marengo, Sumter | 30 min |
| Sep 21, 4:42 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Marengo, Sumter | 48 min |
| Sep 21, 4:49 PM CDT | Flash Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 2 hr |
| Sep 21, 5:27 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Marengo, Sumter | 30 min |
| Sep 21, 5:56 PM CDT | Areal Flood Advisory | BMX | Barbour, Bullock, Pike | 2 hr |
| Sep 21, 6:35 PM CDT | Areal Flood Advisory | BMX | Lowndes | 115 min |
Nearby
Flash Flood Warnings in Alabama, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.